# SDR SWIA201743993

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 38,281 hours, 33,870 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Not Reported
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

CREW HEARD A LOUD BANG AND STRONG AIRFRAME VIBRATIONS FELT.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  (FLT 3133) REMOVED AND REPLACED UPPER TRANSLATING COWL AND UPPER AND LOWER CORE COWLS IAW AMM. REPAIRED DENTS IAW SRM AND REO.
